Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

11 1/2 months and new problem


[LE...]

Recommended Posts

Well, was doing a little better until I stopped Elmiron (for IC) 5 weeks ago. Doctor wanted me to stop and I wasn't sure what kind of that drug fell in. This drug was linked to blindness so understood stopping it. Asked doctor about tapering and he said he didn't taper that and I didn't have enough to taper so I did a cold turkey. What a mistake. Four days later the hell began, rectal pain and all my muscles were tight and spasms. Endured that for 5 weeks and now it shifted to urinary frequency and all my muscles in my body are extra tight and painful especially all the muscles around the penis and pelvic floor. Last night was a "I want to die night" - no sleep, peeing all night and hurting like hell. Stressed out and my anxiety is through the roof. Really scared right now and wondering if and when things will ease up. I am 71 and alone so I have to be able to take care of myself. Pharmacist said it was like a SSRI and needed to taper so that is out now after 5 weeks. Really scared this will do me in and I am pretty much spent after 5 weeks of hell already. Anyone have some knowledge on CT a SSRI and valium together. I feel like my life is over now and depressed and literally scared out of my mind. My last post about this had no replies except all meds need to be tapered. Anyone, please give me some help and hopefully someone was off a benzo and ct'd  a SSRI.

Tinnitus, Legs stiff, burning and painful, midsection (stomach & Ribs) in a vise Arms tingly, Whole pelvic floor and surrounding area is tight, stiff and very painful especially the muscles around the penis are spasm, tight and very painful. trying to figure out how to survive the day. Tried a hot bath yesterday and made it worse. Since I started my valium journey this has been long and painful - mostly physical sxs. Was hoping this was the unbearable last wave, but think not. Can't take it anymore!!

 

Thanks

Lenny

Link to comment
Share on other sites

[38...]

Have you tied CBD Lotion?  CBD is supposed to be a muscle relaxant...I know it’s very different, but I use the lotion for just about everything pain related.  Menstrual cramps, muscle spasms, headaches, feet aches, back, it’s really great stuff.  I use a company called Lux Lyte, but I am fairly certain that is medicinal grade.  I got It from a friend of mine who is a ND.

 

I think Cannabis products are great, but I avoid THC because I have a very bad reaction to it.  I hope you feel better.  Hopefully you can get some rest today that will make a world of a difference.  Try some healing chants off YouTube, deep breathing, some light stretching if you can endure.  I know all of those things seem impossible right now but even a 10% improvement will give you some comfort...I hope you feel better.

 

Love

Fiercey

Link to comment
Share on other sites

I got 2 really bad UTI's back in 1984 and my bladder has never fully recovered. I'm 63. I don't know if what you are going through is like what I go through, but I have to be really careful with what I eat as there are SO many things that irritate me. I drink distilled water because regular water has way too much dissolved minerals in it. I eat pretty bland food. No onions, green peppers or bananas. It takes a while to figure out what causes the irritation. No grains at all in any form as they all contribute to inflammation.
Link to comment
Share on other sites

Hi I'm so very sorry you're suffering so much, as far as I understand this drug is a blood thinner and it helps with urinary issues? If that is the case you might want to try something natural to substitute? especially for urinary issues have you tried d mannose or cranberry juice and pills? The tightness is probably is going to stay with you for a while but if you take care of some urinary issues at least you won't be suffering so much or develop an infection? And turmeric is great as a mild blood thinner if that's what you were taking it for.
Link to comment
Share on other sites

Thank you all for your responses. I really think I am just going through a really long and bad wave. A few new sxs surfaces - stomach and intestine spasms and I mean really strong ones. not even sure how to describe the bladder and urinary tract stuff and rectal tightness and pains. That band around my head is back. I'm getting squeezed pretty good around my midsection, both legs from my toes to my knees. Drinking water but not passing much urine. Where is all this water going? Seems like the head games are up there along with the muscle and nerve pain and stiffness. I'm so hoping this is going to be my worst wave and not go through this severe torture anymore. I wonder when things will start easing up or praying things get better. Next week is my one year mark and I'm so tired of all this crap. some things easing a bit, but others coming out too fierce and strong. Dizzy again and just praying for a window. I need a window so bad and maybe some progress in this nightmare. Getting close to the 72 year mark and wish to have a life and just feel good before my time on this earth is over. Not afraid to die, wished to end this too many times already. For me death = peace and I know you all understand that one. This brings us to death's doorstep before we get better. When they said this would be difficult and painful, they weren't kidding.

Lenny

Link to comment
Share on other sites

×
×
  • Create New...